# SDR USAA2010032390627

- Difficulty date: March 22, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 33,365 hours, 13,363 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2522
- Condition: Low Pressure
- Location: R2 Door
- Part time: 33,365 hours, 13,363 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 491 - DEN-PHX - EMERGENCY EGRESS SYSTEM - R2 DOOR ACCUMULATOR LOW.  SERVICED R2 DOOR ACCUMULATOR TO CORRECT PRESSURE.
